# SDR DHL2003805588

- Difficulty date: August 28, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTENDED L/E INBD VANE FWD PLATING ELONGATED HOLES AT STA XS 247.000.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER EXTERNAL DOUBLER (7075-T6 AL0.071), AN INTERNAL DOUBLER (7075-T6AL0.050) AND A FILLER (7075-T6 AL0.063).  CLEANED, TREATED AND PRIMED THE EXTERNAL REPAIR DOUBLER INTERIOR SURFACE AND INTERNAL DOUBLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED REPAIR EXTERNAL DOUBLER, INTERNAL DOUBLER AND FILLER ON RIGHT WING EXTENDED L/E INBD VANE FWD PLATING (AT STA XS 247.000) USING NEW FASTENERS.  FOR LEAK CHECK SEE JC 8-36-00-003.
